# SDR AALA971349

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: GA70363
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1031 - AFTER T/O, LANDING GEAR HANDLE WOULD NOT RAISE COMPLETELY UP.  RECYCLED HANDLE TWICE AND HANDLE RAISED, HOWEVER, NLG RED LIGHT REMAINED ILLUMINATED AFTER MLG INDICATED RETRACTED.  EXTENDED LANDING GEAR AND A/C RETURNED TO TUL, LANDING W/O INCIDENT.  RESECURED NLG SCHRADER VALVE.  SERVICED NLG STRUT WITH HYD FLUID AND NITROGEN.  SYSTEM LEAK AND GROUND CHECKED NORMAL OP.  ACCOMP LANDING GEAR RETRACTION CHECK AND ALTERNATE GEAR EXTENSION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
